RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 944–948 (Mi mz11308)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Corrections and Complements to My Paper “On a Class of Operator Monotone Functions of Several Variables”

A. R. Mirotin

Gomel State University named after Francisk Skorina

Keywords: operator monotone function of several variables, functional calculus, Loewner's theorem, self-adjoint operator.

DOI: https://doi.org/10.4213/mzm11308

Full text: PDF file (324 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:6, 1061–1065

Bibliographic databases:

Received: 12.07.2016
Revised: 11.10.2016

Citation: A. R. Mirotin, “Corrections and Complements to My Paper “On a Class of Operator Monotone Functions of Several Variables””, Mat. Zametki, 101:6 (2017), 944–948; Math. Notes, 101:6 (2017), 1061–1065

Citation in format AMSBIB
\Bibitem{Mir17}
\by A.~R.~Mirotin
\paper Corrections and Complements to My Paper ``On a Class of Operator Monotone Functions of Several Variables''
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 944--948
\mathnet{http://mi.mathnet.ru/mz11308}
\crossref{https://doi.org/10.4213/mzm11308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659566}
\elib{http://elibrary.ru/item.asp?id=29255168}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 1061--1065
\crossref{https://doi.org/10.1134/S0001434617050340}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021308102}


Linking options:
  • http://mi.mathnet.ru/eng/mz11308
  • https://doi.org/10.4213/mzm11308
  • http://mi.mathnet.ru/eng/mz/v101/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Mirotin A.R., “Lifshitz-Krein Trace Formula For Hirsch Functional Calculus on Banach Spaces”, Complex Anal. Oper. Theory, 13:3 (2019), 1511–1535  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    References:20
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020